Ritalin LA - Doxepin- How long before those heavy sleep side effects will go away on just a 1/4 of?
- 27 Jan 2017 by ineedsomerelief
- 27 Jan 2017
- ritalin, depression, narcolepsy, insomnia, attention-deficit hyperactivity disorder (adhd), doxepin, major depressive disorder, side effect, sleep
ineedsomerelief; I don't quite understand your question I believe you are talking about the Doxepin only normally when you do start the Doxepin and the low dose you are taking it should not take more than a week or so to adjust to it. Have you been taking this dose of Ritalin for a while? if so I think you should talk to the doctor they may need to adjust the dose for you Or change the medication. How is it that you are taking 1/4 of a doxepin it is a power in a capsule are we talking about the same medication. either way, if you have been on this for more than say 10 days give your doctor a call and let them know your still having side effects. hope this well help you. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jan 2010 • 1 answer
Posted 31 Oct 2015 • 1 answer
Posted 7 Aug 2016 • 1 answer
Posted 23 Jan 2017 • 0 answers
Posted 20 Nov 2017 • 1 answer